# SDR QXEA2018052900197

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 26,225 hours, 28,027 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION ILLUMINATED APPROXIMATELY 1000 FEET AFTER TAKE-OFF WITH BLEED SELECTOR ON MIN.  AFTER COMPLETING NR 1 BLEED HOT CAUTION CHECKLIST, THE NR 1 BLEED HOT CAUTION ILLUMINATED AGAIN DURING CRUISE FLIGHT,  ABOUT 30 MINUTES AFTER BLEED SELECTOR ON NORM. REMOVED FROM SERVICE. COMPLIED WITH FIM 36-20-00-810-801, PARA 1-3 A, 1-4.A & PARA 5.  NO BLEED HOT CAUTION AND NO FAULTS.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
